Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The classification of hypersmooth Borel equivalence relations
HTML articles powered by AMS MathViewer

by Alexander S. Kechris and Alain Louveau PDF
J. Amer. Math. Soc. 10 (1997), 215-242 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 04A15, 03E15
  • Retrieve articles in all journals with MSC (1991): 04A15, 03E15
Additional Information
  • Alexander S. Kechris
  • Affiliation: Department of Mathematics, A. P. Sloan Laboratory of Mathematics and Statistics, California Institute of Technology, Pasadena, California 91125
  • MR Author ID: 99660
  • Email: kechris@caltech.edu
  • Alain Louveau
  • Affiliation: Equipe d’Analyse, Université Paris VI, 4, Place Jussieu, 75230 Paris Cedex 05, France
  • Email: louveau@ccr.jussieu.edu
  • Received by editor(s): September 1, 1994
  • Received by editor(s) in revised form: June 11, 1996
  • Additional Notes: The first author’s research was partially supported by NSF Grant DMS-9317509
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 215-242
  • MSC (1991): Primary 04A15, 03E15
  • DOI: https://doi.org/10.1090/S0894-0347-97-00221-X
  • MathSciNet review: 1396895